# SDR CALA2025041503834

- Difficulty date: April 11, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 95,129 hours, 13,496 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COVERED REMOVED FOR REPAIRS. SLIDE COVER IS BEING HANDED OVER TO SHEETMATAL FOR REPAIR. "ESCAPE SLIDE RENDER CHECKLIST" IS FOLLOWED. SLIDE "PIN" IS INSTALLED. PRIOR TO INSTALLING SLIDE COVER PLZ INSPECT AND REMOVE "PIN". REINSTALLED THE SLIDE COVER ON THE 4L DOOR AND REMOVED SLIDE PIN ALL WORK PERFORMED AS PER REF AMM 25-66-00-440-801.  SAFETY PIN REMOVED AND STOWED. REINSTALLED THE SLIDE COVER ON THE 4L DOOR QC SLIDE PIN VERIFIED. ALL WORK PERFORMED AS PER REF AMM 25-66-00-440-801.
